On uniqueness of positive entire solutions and other properties of linear parabolic equations

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We give a simple proof of the uniqueness, up to scalar multiples, of positive entire solutions of linear nonautonomous parabolic equations. The proof is based on a new result on exponential growth of certain expressions involving solutions of the adjoint equation. We also discuss the relation of this result to the exponential separation theorem.

Original languageEnglish (US)
Pages (from-to)13-26
Number of pages14
JournalDiscrete and Continuous Dynamical Systems
Volume12
Issue number1
DOIs
StatePublished - Jan 2005

Keywords

  • Entire solutions
  • Exponential separation
  • Second order parabolic equations
  • Uniqueness

Fingerprint Dive into the research topics of 'On uniqueness of positive entire solutions and other properties of linear parabolic equations'. Together they form a unique fingerprint.

Cite this